answersLogoWhite
Medication and Drugs
Pain
ADD-ADHD Non-Stimulant Medication

Could pain in your lower abdomen and testicle be linked to Strattera?

323334

Top Answer
User Avatar
Wiki User
Answered 2010-09-18 15:23:43

Yes. I had the same thing happen to me. I was checked for a hernia by four separate doctors (not fun), had my prostate checked (even less fun), and was told flat out that they had no idea what was wrong with me. I stopped taking Strattera, and the problem went away almost immediately, along with a number of related side-effects. It seems to be very, very rare, and is not officially documented anywhere, but I've found enough brief personal anecdotes online to make me believe that its true.

Another user:

I also suffer from significant testicular pain upon taking Strattera. To test this, I stopped taking the medication and it went away immediately. I stayed off of Strattera for four days and had no pain. Last night before bed I took Straterra and awoke to significant testicular discomfort this morning.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Your Answer

Related Questions


Normally getting kicked in said testicle could cause soreness.


Testicle pain could be something as simple as a bruise, or it could be something potentially dangerous like a torsioned testicle that occurs when the testicle wraps and tangles the various ducts and vessels it is connected to inside the sac.


As long as blood is pumping through the testicle then it should have a pulse, the left testicle should have a pulse too.


Any bump or knot on the testicle need to be looked at by a doctor. Could be nothing, could be cancer. Go to the doctor, ASAP.


When I first took strattera 40mg for the first I could feel slight dizziness like if you drank 3 beers.


would having one testicle affect facial hair. the texture, how fast it grows? Also would having one affect bodybuilding? Would i get the same results in the same timeline? Would everything develop slower?


What are the main structures you could have observed if you had removed the exoskeleton of the abdomen? What are the main structures you could have observed if you had removed the exoskeleton of the abdomen? dunno


You should see a doctor. The testicles produce sperm and testosterone, if something is wrong then in the future you could have fertility problems and/or extreme pain. Its better to be safe.


Is tightness in the abdomen a symptom of early pregnancy



A Testicle should NEVER swell! If either of yours is swelling, see a Doctor immediately!! It could be Testicular Cancer which can kill you!!


According to the Mayo Clinic, testicle pain could be a result of a hernia, kidney stones, injury, blood vessel inflammation, urinary tract infection, or a variety of other causes. http://www.mayoclinic.com/health/testicle-pain/MY00464/DSECTION=causes


Most often a bump on a testicle is a cyst, called a varicocoele, which is harmless. However it could be more serious and its important to have a doctor check it out.


Testicular pain is a very rare (and mostly undocumented) side effect of Strattera. If you have testicular pain it could be another medical problem such as an STD or epydidymitis or if it is the left testicle and very painful it could be what is called a testicular torsion. However, myself and others have experienced testicular pain from taking Strattera that can range from mild to extreme. No doctor will believe you, but stopping the Strattera should take care of the pain in a few days. If it doesn't, seek a medical professional's opinion. EDIT: I don't think the person who wrote the answer above knows very much about strattera. Testicular pain is not an uncommon side effect of the medication. I have heard that side effects should subside within a weak, but that is not from experience and only from a number of anecdotal reports. In fact, some people have mentioned bad withdrawal symptoms lasting weeks but most people don't seem to have this problem.


I wouldn't think so.... It gave them to me!


You could go to www.google.com or go to a drug store and ask


My son has been on Strattera for 3 years and we have never had any problem with head itching.


this is a sex- linked that could or not be the genetic comback for this is x2b-120 this is it


Yes. There are muscles in your right abdomen that you could pull which would cause pain.


Take the dog to a vet, they could tell you.


If it is on the side or bottom of the testicle, it could be a sign of testicular CANCEr and should be examined by a Dr immediatly. If it is at the top of the testicle and you have one in teh same place on both testicles it is PROBABLY the attachpoint of the testicle & normal. But your Dr should be consulted


The Scapegoat which could be linked to Azazel The sacrificial lamb which could be linked to Jesus Christ


Any change in the size of a testicle should be taken to a doctor. It could be something simple like a swelling from an infection. See Related Links below.


The medical term meaning firm abdomen could be abdominal rigidity.


It could be very dangerous,even fatal. Don't mess with pills.



Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.